Access count of this item: 22

Files in This Item:
File Description SizeFormat 
1901-06.pdf913.03 kBAdobe PDFView/Open
Title: On profiles of critical eigenfunctions for linearized problems of bistable reaction diffusion equations (Progress in Qualitative Theory of Ordinary Differential Equations)
Authors: 若狭, 徹  KAKEN_name
Author's alias: Wakasa, Tohru
Issue Date: Jun-2014
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1901
Start page: 79
End page: 91
Thesis number: KJ00009341859
Appears in Collections:1901 Progress in Qualitative Theory of Ordinary Differential Equations

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.